# SDR COMA0160369

- Difficulty date: May 14, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 7,624 hours, 7,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FS 718 STR 10 AND 11 ARE CRACKED.  REPAIRED LEFT AND RIGHT FUSELAGE FRAME STR 10 - 12 AT FS 718.00 IAW CANADAIR REO 601R-53-61-193.
